# SDR AU981000

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK SWITCH WIRING LOOM FOULED IN GEAR LINKAGE DURING LANDING GEAR DOWN SELECTION CAUSING THE WIRING LOOM TO BE TORN OUT OF THE DOWNLOCK SWITCH.
